# SDR SWIA2021080560044

- Difficulty date: June 7, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH WING OUTBOARD FLAP, INBOARD HINGE BOX'S AFT ATTACH FITTING IS CHAFED ON THE CENTER 2 LUGS.     (C-CHECK RO 8/1/2021)     REPAIRED L/H WING OUTBOARD FLAP INBOARD HINGE BOX AFT ATTACH FITTINGS REF REO 601R-57-21-3497 REV.-- DATED 2021-06-29  . COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
